# SDR ASAA2023013041695

- Difficulty date: January 23, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54104141
- Condition: Cracked
- Location: Bs 324-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL-45 BETWEEN STA 324 TO STA 344 CRACKED AT FASTENER HOLE ON UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT LBL-45 BETWEEN STA 324 TO STA 344 IAW B737-700 SRM 51-40-02-0G-0.
